# SDR TIMA20130718004

- Difficulty date: May 30, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Aircraft time: 39,431 hours, 52,911 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tee Fitting
- Part number: 10162002911
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 39,431 hours, 52,911 cycles
- Component: Horizontal Stab, Beech
- Component part number: 101620000611
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, A CRACK IN THE LT HORIZONTAL STABILIZER LOWER TEE EXTRUSION WAS DISCOVERED.   REPAIRED THE CRACKED TEE EXTRUSION BY SPLICING IN A NEW SECTION IAW REPAIR FR-CO-02598.  TWO REPAIR ANGLES WERE FABRICATED USING A SECTION OF A NEW TEE.
